# SDR SWAA2020060589618

- Difficulty date: May 13, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 45,957 hours, 22,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT ESCAPE ROPE COMPARTMENT LID HINGE LOOSE.  TIGHTENED ESCAPE ROPE PANEL HINGE BOLTS PER AMM 25-11-21.
